# SDR 2005FA0000798

- Difficulty date: April 25, 2005
- Submitted: June 1, 2005
- Operation: General aviation
- System (JASC): 4920 · APU Core Engine
- Part: Impeller
- Part number: 38007021
- Part serial: P5919
- Condition: Broken
- Location: Apu
- Part time: 6,880 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING APU OPERATION, A PIECE OF THE 3822400-5 IMPELLER SEPARATED AT THE RIM.  THIS RESULTED IN HIGH VIBRATION LEVELS AND CATASTROPHIC DAMAGE TO THE LOAD COMPRESSOR AND POWER SECTIONS.  (K)
